# SDR USAA2011041291455

- Difficulty date: March 29, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEVEL 2 GALVANIC CORROSION ON RAIL SEAT BEAM AT FR 65 + 22 INCHES, +Y765.  REPLACED RAIL SEAT BEAM AT FR 65 + 22 INCHES, +Y765 IAW A320 SRM 51-72-11.
